New BP medication… it’s different…edited

Just came back from our mile walk, the air is cold and crisp and my ears hurt like no tomorrow, never been able to tolerate cold on my ears after Japan, because of the beating to my head… so the ears have hurt, something they have done since the Japan beating…

The new medication, it is a weird drug… but it has started something I haven’t felt in a long time…

I can be laying in bed and all of a sudden, I can feel the pulse in my leg, not by touching it… I can feel the heart beating through out my whole body again… Something that I used to be able to feel after the Japan beating, which was after the Texas beating when I died…

When I have told doctors I could hear the blood flow in my ears, I got a look like I had grown a 3rd head… Even the current primary care doctor disregarded that statement the first time I saw her in Aug of 2017… sigh….

That being said, I got a real bad feeling I have had vascular or venous disease since the stroke in 67 after I died… at the hands of christians… Freda & Don Bagwell… my parents…

Anyhow, this BP med seems to be allowing blood flow and reducing the swelling or inflammation in my venous system…

This subject is complicated and not one I have done much research on even though my husband suffers from it… this is when you really need the medical professionals to do their job…

My BP this morning and my heart rate, exactly where it used to be, before all this started… but it sure helps me to understand, that I have had this since at least my military days and again, none of the medical community got it right… only because…

To acknowledge I had health issues, would have brought to light my rapes when active duty and the rape and attempted murder of my children…

When you get down to it… it would seem the image of our military is more important than life, be it an active duty member or their dependents… and that is a fact… just look at what they did to a 13-year-old kid at Webb AFB, Big Springs, Texas… she died, the military covered it up and NO ONE EVER TOLD ME!!! now that is christians at work… damn these morons are the most corrupt humans on the planet… just look at Trump and Pence and Kavanaugh and Thomas…

So it seems, it takes the med a couple weeks to build up in the system, which reflects what I knew about this kind of drug… you do not quit taking it just because… they have to wean you off of it in a controlled way, so you don’t have a stroke or heart attack… oh yea… NOT!!!

But if it buys me time till they do this test I need, yea… but I will tell you right now… the area where the fistula does not exist according to my primary doctor sure hurts like hell!!!

TimesUp #MeToo WhyIDidntTell

I Remember… Margie… hope someone does…

Sgt. USAF DAV

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s